# SDR MWEA97815

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INFLIGHT NOTICED LARGE FUEL LEAK FROM LEFT WING AROUND AILERON PANEL.  MTC FOUND RT FWD BOOST PUMP VOLUTE CHECK VALVE CAUSING LEAK AND DISASSEMBLED AND REASSEMBLED.
